MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWH16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient weight: not provided.Event date: not provided.Additional pma/510(k) number: k011028, k013227.
 
Event or Problem Description
It was reported that implant (tsvwh16) was requested to be removed due to patient complaining of constant inflamed gum tissue and pain at tooth location 28.
 
Additional Manufacturer Narrative
One impl tapered scr-v ha 4.7 mm 4.5mm 16mm (tsvwh16) was returned for investigation.Visual evaluation of the as returned product identified moderate wear about the implant body and threads.Product matched print specification where measured.No pre-existing conditions were noted on the per.The reported product was located on tooth # 28 and used for approximately 22 months.The reported event could not be recreated due to the nature of the dental device and event (medical conditions).The customer has not provided additional pictures or x-ray images of the product.Dhr review was completed for the subject lot number 64001387.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (64001387) for similar event and no other complaint was identified.August post market trending was reviewed and there were no actionable events or corrective actions for the reported events (inflammation + patient pain) or product (tsvwh16).Therefore, based on the available information, device malfunction has not occurred and the reported events were non-verifiable.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10379632
Report Number0002023141-2020-01216
Device Sequence Number2942464
Product Code DZE
UDI-Device Identifier00889024020122
UDI-Public(01)00889024020122(17)230430(10)64001387(241)TSVWH16
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberTSVWH16
Device Catalogue NumberTSVWH16
Device Lot Number64001387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR